# SDR 20010216SG003

- Difficulty date: January 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N147GA
- Make and model: Beech 1900C
- Aircraft serial: UC86
- Engine: Pwa PT6A65B
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 10138901165
- Condition: Malfunctioned
- Location: Lt/Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT - 9195 - FPO-FLL, DURING DESCENT WITH POWER REDUCED BELOW APPROX 1000 LB TORQUE, STRONG FUEL SMELL ON FLIGHT DECK AND AT SEATS 1 AND 2.  REMOVED AND REPLACED FUEL PURGE VALVES ON LEFT AND RIGHT ENGINES.  (M)
